MathSciNet Relay Station
MathSciNet bibliographic data
MR573986 81J05 (35Q20 53C05 81C05)
Taubes, Clifford Henry Arbitrary $N$-vortex solutions to the first order Ginzburg-Landau equations. Comm. Math. Phys. 72 (1980), no. 3, 277–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement